# SDR 20001127AP002

- Difficulty date: August 2, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Part number: D61037
- Condition: Cracked
- Location: Mlg
- Part time: 12,185 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - ON BOTH MAIN LANDING GEARS, THE SPACER ABOVE THE SWINGING LEVER IS CRACKED.  DISCREPANCY FOUND DURING PERFORMANCE OF FCD E2-32-004, VISUAL INSPECTION OF LANDING GEAR SWINGING LEVER SPACER.  (M)
